Obserwuj
Márton Elekes
Márton Elekes
Alfréd Rényi Institute & Loránd Eötvös University
Zweryfikowany adres z renyi.mta.hu
Tytuł
Cytowane przez
Cytowane przez
Rok
A new fractal dimension: The topological Hausdorff dimension
R Balka, Z Buczolich, M Elekes
Advances in Mathematics 274, 881-927, 2015
552015
Self-similar and self-affine sets: measure of the intersection of two copies
M Elekes, T Keleti, A Máthé
Ergodic Theory and Dynamical Systems 30 (2), 399-440, 2010
402010
Topological Hausdorff dimension and level sets of generic continuous functions on fractals
R Balka, Z Buczolich, M Elekes
Chaos, Solitons & Fractals 45 (12), 1579-1589, 2012
302012
Decompositions of edge-colored infinite complete graphs into monochromatic paths
M Elekes, DT Soukup, L Soukup, Z Szentmiklóssy
Discrete Mathematics 340 (8), 2053-2069, 2017
292017
Haar null sets without G δ hulls
M Elekes, Z Vidnyánszky
Israel Journal of Mathematics 209 (1), 199-214, 2015
242015
Haar null and Haar meager sets: a survey and new results
M Elekes, D Nagy
Bulletin of the London Mathematical Society 52 (4), 561-619, 2020
22*2020
Less than many translates of a compact nullset may cover the real line
M Elekes, J Steprāns
arXiv preprint arXiv:1109.5307, 2011
212011
The composition of derivatives has a fixed point
M Elekes, T Keleti, V Prokaj
Real Analysis Exchange, 131-140, 2001
21*2001
Borel sets which are null or non-σ-finite for every translation invariant measure
M Elekes, T Keleti
Advances in Mathematics 201 (1), 102-115, 2006
202006
Covering locally compact groups by less than $2^\om $ many translates of a compact nullset
M Elekes, Á Tóth
arXiv preprint arXiv:1109.5308, 2011
182011
Ranks on the Baire class 𝜉 functions
M Elekes, V Kiss, Z Vidnyánszky
Transactions of the American Mathematical Society 368 (11), 8111-8143, 2016
162016
On a converse to Banach’s fixed point theorem
M Elekes
Proceedings of the American Mathematical Society 137 (9), 3139-3146, 2009
142009
Linearly ordered families of Baire 1 functions
M Elekes
Real Analysis Exchange, 49-63, 2001
132001
Hausdorff measures of different dimensions are isomorphic under the Continuum Hypothesis
M Elekes
arXiv preprint arXiv:1109.5310, 2011
122011
Can we assign the Borel hulls in a monotone way?
M Elekes, A Máthé
arXiv preprint arXiv:1109.4862, 2011
112011
Bruckner–Garg-type results with respect to Haar null sets in C [0, 1]
R Balka, UB Darji, M Elekes
Proceedings of the Edinburgh Mathematical Society 60 (1), 17-30, 2017
102017
Haar null sets and the consistent reflection of non-meagreness
M Elekes, J Steprāns
Canadian Journal of Mathematics 66 (2), 303-322, 2014
102014
On splitting infinite-fold covers
M Elekes, T Mátrai, L Soukup
arXiv preprint arXiv:0911.2774, 2009
102009
Transfinite sequences of continuous and Baire class 1 functions
M Elekes, K Kunen
Proceedings of the American Mathematical Society 131 (8), 2453-2457, 2003
102003
Hausdorff and packing dimension of fibers and graphs of prevalent continuous maps
R Balka, UB Darji, M Elekes
Advances in Mathematics 293, 221-274, 2016
82016
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20